# SDR ORJA9748

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 2D OR ROW 2, EMERGENCY LIGHT INOPERABLE.  FOUND LOOSE CONNECTOR; RE-SNAPPED. OPS CHECK GOOD.  (X)
